MathSciNet Relay Station
MathSciNet bibliographic data
MR507552 65D32 (65B15)
Lyness, J. N. Quadrature over a simplex. II. A representation for the error functional. SIAM J. Numer. Anal. 15 (1978), no. 5, 870–887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement